Aa
A
A
A
Close
Temporomandibular Joint & Muscle Community
933 Members
Avatar universal

constant aching legs with muscle spasms

My mother is 86 years old and was diagnosed with high cholesterol, rather than taking prescription drugs she opted to take Red Yeast Rice +COQ-10.  She took 2 tablets for 2 - 3 months.  Her cholesterol decreased dramatically but she began to get aching legs and muscle spasms.  She has now discontinued the Red Yeast Rice - 3 weeks ago - but the pain in the legs continues.  She is usually very active but is now finding it difficult just to get outside.  The pain progressively worsens through the day when walking and standing.  Sitting down will relieve the pain.  In searching the Internet it seems she may have had a reaction to the Red Yeast in which there was a break down of the muscles.  If this is the case what can be done to correct this?  If not are there any other suggestions you may have they would be greatly appreciated!
1 Responses
Avatar universal
Seeing an othopedic surgeon or rheumatologist is advised.
Top Dental Answerers
Avatar universal
taipei, Taiwan
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
If you suffer from frequent headaches, jaw clicking and popping ear pain, you may have TMJ. Top dentist Hamidreza Nassery, DMD, has the best TMJ treatments for you.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.